Join Us

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
eISSN: 2320-3226
pISSN: 0970-6577
Impact Factor: 4.895 (2017)
DOI: 10.5958/2320-3226
Editor-in-Chief:  Prof. Dr. Lalit Mohan Upadhyaya
About Journal More Archive Visit IndianJournals.com
Current Issue
Guide for Authors
Journal's Ethics & Policies
Editorial Board
Reviewer Board
UGC Protocol Part 1
Article Details

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2019, Volume & Issue : BPAS-Maths & Stat 38E(2), JUL-DEC 2019
Page No. : 668-675, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2019.00068.7 (Communicated, edited and typeset in Latex by Lalit Mohan Upadhyaya (Editor-in-Chief). Received November 13, 2018 / Revised June 04, 2019 / Accepted July 03, 2019. Online First Published on December 24, 2019 )

A study on strong arcs in fuzzy graphs and union of fuzzy graphs

C.Y. Ponnappan1 and A.Selvam2
Author’s Affiliation : 1. Research Supervisor and Assistant Professor of Mathematics, Government Arts College, Melur, Tamilnadu -625106, India. 2. Lecturer in Mathematics, B.C.M. Government Women’s Polytechnic College, Ettayapuram, Tamilnadu, India. 1. E-mail: [email protected] , 2. E-mail: [email protected]

Corresponding Author : C.Y. Ponnappan,
E-Mail:-[email protected]


In the present work, we discuss the union operation and strong arc domination on fuzzy graphs. We determine the bounds for the strong arc domination number of fuzzy graphs. Further, this new domination parameter is discussed in the union of fuzzy graphs. Some basic theorems and results are obtained in the union of fuzzy graphs.

2010 Mathematics Subject Classification : 05C72.


Fuzzy graph, Strong arc, Domination number, Effective edge domination, Strong arc domination number.
Download Now

All rights reserved. Website Designed and Maintained by LASERWEBMAKER.COM

Publisher Ethics & Policies    |Downloads    |    Article Submission   |    Payment    |    Contact Us